Dr. Ayman Shehata Mohammed Ahmed El-Shazly
Dr. Ayman Shehata Mohammed Ahmed El-Shazly
Department of Mathematics, Faculty of Science, Assiut University, Assiut 71516, Egypt.
No verified email - Homepage
TitleCited byYear
On Hermite-Hermite matrix polynomials
MS Metwally, MT Mohamed, A Shehata
Mathematica Bohemica 133 (4), 421-434, 2008
292008
Generalizations of two-index two-variable Hermite matrix polynomials
MS Metwally, MT Mohamed, A Shehata
Demonstratio Mathematica 42 (4), 687-701, 2009
242009
Certain hypergeometric matrix functions
KAM Sayyed, MS Metwally, MT Mohamed
Scientiae Mathematicae Japonicae 69 (3), 315-321, 2009
232009
Some relations on Konhauser matrix polynomials
A Shehata
Miskolc Mathematical Notes 17 (1), 605-633, 2016
192016
On Legendre Matrix Polynomials and its Applications.
LM Upadhyaya, A Shehata
International Transactions in Mathematical Sciences & Computer 4 (2), 2011
182011
A new extension of generalized Hermite matrix polynomials
LM Upadhyaya, A Shehata
Bulletin of the Malaysian Mathematical Sciences Society 38 (1), 165-179, 2015
162015
On Rice’s matrix polynomials
A Shehata
Afrika Matematika 25 (3), 757-777, 2014
152014
On Tricomi and Hermite-Tricomi matrix functions of complex variable
A Shehata
Communications in Mathematics and Applications 2 (2 & 3), 97-109, 2011
142011
Connections between Legendre with Hermite and Laguerre matrix polynomials
A Shehata
Gazi University Journal of Science 28 (2), 221-230, 2015
132015
On pseudo Legendre matrix polynomials
A Shehata
Int. J. Math. Sci. Eng. Appl 6, 251-258, 2012
132012
A new extension of Hermite-Hermite matrix polynomials and their properties
A Shehata
Thai Journal of Mathematics 10 (2), 433-444, 2012
122012
On p and q-Horn’s matrix function of two complex variables
A Shehata
Applied Mathematics 2 (12), 1437, 2011
122011
A study of Appell’s matrix functions of two complex variables and some properties
MT Mohamed, A Shehata
J. Advan. Appl. Math. Sci 9, 23-33, 2011
122011
Some relations on Humbert matrix polynomials
A Shehata
Mathematica Bohemica 141 (4), 407-429, 2016
112016
New kinds of hypergeometric matrix functions
A Shehata
British Journal of Mathematics and Computer Science 5 (1), 92-102, 2015
112015
On Rainville's matrix polynomials
A Shehata
Sylwan Journal 158 (9), 158-178, 2014
112014
On Humbert matrix polynomials
GS Khammash, A Shehata
Asian Journal of Current Engineering and Maths 1 (5), 2013
112013
Certain pl (m, n)-Kummer matrix function of two complex variables under differential operator
A Shehata
Applied Mathematics 4 (01), 91, 2013
92013
On Humbert matrix function of two complex variables under differential operator
SZ Rida, M Abdul-Dahab, MA Saleem, MT Mohamed
International Journal of Industrial Mathematics 2 (3), 167-179, 2010
92010
On pseudo Hermite matrix polynomials of two variables
MS Metwally, MT Mohamed, A Shehata
Banach Journal of Mathematical Analysis 4 (2), 169, 2010
92010
The system can't perform the operation now. Try again later.
Articles 1–20